# SDR FDEA201507032148

- Difficulty date: July 3, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7400515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SEAT TRACK FOUND CRACKED AT STATION 635 X = 8.0.  CRACKED SEAT TRACK AT FORWARD CARGO FLOOR STA 635 X= 8.5 CARRIED OUT REPAIR AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
